Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 8, 2016, 7:10 PM CST for Uvalde County, Texas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2016, 7:10 PM CST (01:10 UTC)
- Expired
- Mar 8, 2016, 8:00 PM CST
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 7:12 PM CST | HAIL 0.25 | Uvalde, TX | |
| Mar 8, 7:15 PM CST | HAIL 0.7 | 8 N Uvalde, TX | PEA TO MARBLE SIZE HAIL REPORTED |
| Mar 8, 7:30 PM CST | HAIL 1 | 8 N Uvalde, TX | AROUND THE RANCHO ENCINO SUB DIVISION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 7:03 PM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3846 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS54 KEWX 090110
SVREWX
TXC463-090200-
/O.NEW.KEWX.SV.W.0012.160309T0110Z-160309T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 800 PM CST
* AT 710 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF KNIPPA...OR 9 MILES NORTH OF UVALDE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UVALDE...CONCAN...KNIPPA...GARNER STATE PARK...UTOPIA...UVALDE ESTATES
AND REAGAN WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2963 9991 2963 9943 2909 9966 2909 9997
TIME...MOT...LOC 0110Z 205DEG 14KT 2935 9978
HAIL...1.00IN
WIND...60MPH
$$
MO1 follow-up statement
533
WWUS54 KEWX 090142
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 PM CST TUE MAR 8 2016
TXC463-090200-
/O.CON.KEWX.SV.W.0012.000000T0000Z-160309T0200Z/
UVALDE TX-
742 PM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR CENTRAL UVALDE COUNTY...
AT 742 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONCAN...OR 16
MILES NORTH OF UVALDE...MOVING NORTHEAST AT 15 TO 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
UVALDE...CONCAN...KNIPPA...GARNER STATE PARK...UTOPIA...UVALDE ESTATES AND
REAGAN WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2963 9991 2963 9943 2909 9966 2909 9997
TIME...MOT...LOC 0142Z 203DEG 13KT 2945 9973
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:14 PM CST, 56 minutes earlier.
Area forecast discussion, Mar 8, 6:14 PM CST, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 614 PM CST TUE MAR 8 2016 .AVIATION.../OOZ TAFS VFR CIGS SHOULD CONTINUE FOR THE NEXT FEW HOURS AT ALL TAF SITES AS TSRA REMAINS FOCUSED ALONG A STATIONARY FRONTAL BOUNDARY TO THE NORTHWEST FROM JCT TO AQO TO JUST SOUTH OF ACT. SHRA AND ISO TSRA ARE EXPECTED TO DEVELOP SOUTHWEST OF SAT/SSF AS WELL OVER THE NEXT FEW HOURS. TSRA AND MVFR CIGS SHOULD STAY OUT OF THE I-35 TAF SITES UNTIL 5-6Z IF CURRENT RADAR AND HI-RES MODEL TRENDS HOLD AND CONTINUE THROUGH ABOUT 10-11Z. SHRA SHOULD END FROM WEST TO EAST BETWEEN 12-14Z AS WINDS BECOME NORTHERLY BEHIND A WEAK FRONT AT THE I-35 TAF SITES. LESS CONFIDENT THAT TSRA WILL OCCUR AT DRT TONIGHT...SO HAVE JUST INCLUDED TEMPO TSRA THERE FROM 4-8Z. .MESOSCALE UPDATE... AS ISOLATED AFTERNOON CONVECTION PROGRESSES OUT NORTH OUT OF OUR CWA...MORE DEVELOPMENT IS BEING OBSERVED ON SATELLITE AND RADAR FURTHER WEST IN THE BIG BEND AND WESTERN VAL VERDE COUNTY AREA. UPPER LEVEL ENERGY IS BEGINNING TO SPREAD INTO WEST TEXAS AND THE WESTERN EDWARDS PLATEAU WHICH WILL CONTINUE THROUGHOUT THE EVENING AND OVERNIGHT HOURS. AT THE SURFACE...A QUASI STATIONARY FRONTAL BOUNDARY IS SLOWLY SAGGING SOUTH INTO NORTHERN BURNET COUNTY AS WELL AS A DRY LINE POSITIONED ALONG A LINE FROM JUST EAST OF SONORA...TO JUST WEST OF ROCKSPRINGS...TO CARRIZO SPRINGS. A THUNDERSTORM HAS DEVELOPED ALONG THE DRY LINE IN SOUTHERN DIMMIT COUNTY...WITH ADDITIONAL STORMS EXPECTED TO DEVELOP IN THE NEXT FEW HOURS. JUST EAST OF THE DRY LINE...ALONG THE EASTERN PERIPHERY OF THE ESCARPMENT...A SIGNIFICANT INSTABILITY AXIS IS SET UP ALL THE WAY TO THE AFOREMENTIONED NORTHERN BOUNDARY. AS FURTHER UPPER LEVEL SUPPORT SPREADS IN FROM THE EAST...THIS COULD BE THE AREA OF BEST POTENTIAL FOR SEVERE STORM DEVELOPMENT. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE STILL THE MAIN THREATS GIVEN THE INSTABILITY AND LAPSE RATES ON FORECAST SOUNDINGS...BUT TORNADIC POTENTIAL IS STILL POSSIBLE AS LOW LEVEL HELICITY VALUES ARE EXPECTED TO INCREASE THROUGH 03Z TONIGHT. TORNADIC POTENTIAL SHOULD INCREASE AS STORMS MOVE EAST TOWARDS THE I-35 CORRIDOR INTO AN AREA WITH LOWER LCLS AND A STRENGTHENING SOUTHERLY LOW LEVEL JET LATER TONIGHT. && .PREV DISCUSSION... /ISSUED 357 PM CST TUE MAR 8 2016/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... CONVECTION FROM EARLIER THIS MORNING HAS MOVED INTO NORTH TEXAS. IN THE WAKE OF THE CONVECTION...SKIES HAVE PARTIALLY CLEARED AND DAYTIME HEATING HAS HELPED TO INITIATE A NEW ROUND OF CONVECTION ACROSS THE RIO GRANDE PLAINS. ADDITIONAL STORM DEVELOPMENT IS EXPECTED ACROSS THE SOUTHERN EDWARDS PLATEAU AS A WEAK BOUNDARY IS CURRENTLY LOCATED ACROSS NORTHERN EDWARDS COUNTY BACK INTO PORTIONS OF CENTRAL TEXAS NEAR NORTHWEST LLANO COUNTY. ANY STORMS NEAR THE RIO GRANDE THROUGH THIS EVENING WILL REMAIN HIGH-BASED GIVEN TEMP/DEW POINT SPREADS OF 40 DEGREES OR MORE AS OF LATE AFTERNOON. THE PRIMARY CONCERN WITH THIS ACTIVITY WILL BE HAIL AND DAMAGING WINDS. AS THE EVENING PROGRESSES...ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS ALL OF SOUTH CENTRAL TEXAS AS STRONG UPPER LIFT SPREADS IN FROM THE WEST. WHILE THE MAIN CONCERN IS EXPECTED TO BE DAMAGING THUNDERSTORM WINDS... CAN/T RULE OUT A FEW TORNADOES GIVEN FAVORABLE WINDS IN THE LOWEST FEW KM OF THE ATMOSPHERE. BY EARLY WEDNESDAY MORNING...WE SHOULD START TO SEE SEVERE CONCERNS DECREASE...BUT WILL CERTAINLY NEED TO MONITOR FOR LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS THROUGH WEDNESDAY AFTERNOON SHOULD RANGE FROM 3/4" ALONG THE RIO GRANDE... AROUND 2" ALONG THE I-35 CORRIDOR AND NEAR 3.5" INCHES ALONG HIGHWAY 77. SOME LOCALLY HEAVIER POCKETS OF RAINFALL COULD PUSH RAINFALL TOTALS UP TO 5 INCHES IN A FEW SPOTS. MOST AREAS SHOULD SEE A BREAK IN THE WEATHER WEDNESDAY AFTERNOON. DURING THE EVENING AND OVERNIGHT HOURS...THE SHORT RANGE MODELS ARE SHOWING ADDITIONAL CONVECTION COULD MOVE INTO AREAS EAST OF I-35...WITH CURRENT EMPHASIS ON THE COASTAL PLAINS AND HIGHWAY 77 CORRIDOR WHERE A BOUNDARY IS EXPECTED TO DEVELOP. WE/LL NEED TO MONITOR THIS AREA CAREFULLY FOR THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. LONG TERM (THURSDAY THROUGH TUESDAY)... THE UPPER LOW CONTINUES TO REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE END OF THE WORK WEEK. IF CURRENT MODELS ARE CORRECT... THE ABOVE MENTIONED BOUNDARY WILL DRIFT NORTHWARD AS A WARM FRONT THURSDAY AFTERNOON. ADDITIONAL LIFT WOULD LEAD TO ANOTHER GOOD CHANCE OF RAIN ACROSS SOUTH CENTRAL TEXAS AND WE HAVE INCREASED RAIN CHANCES ON THURSDAY INTO EARLY FRIDAY. THE UPPER LOW IS THEN EXPECTED TO GRADUALLY WEAKEN AND LIFT NORTHWARD INTO EAST TEXAS ON SATURDAY. RAIN CHANCES WILL DECREASE FROM WEST TO EAST FRIDAY NIGHT INTO SATURDAY...WITH RAIN CHANCES ONLY IN THE 20-30% RANGE. ANOTHER UPPER LEVEL LOW MOVES ACROSS NORTH TEXAS ON SUNDAY... BUT WE DO NOT EXPECT PRECIPITATION WITH THIS UPPER LOW ACROSS SOUTH CENTRAL TEXAS. DRY AND WARM WEATHER IS ANTICIPATED EARLY NEXT WEEK...WITH HIGHS WELL INTO THE 80S AND EVEN SOME LOWER 90S ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 62 76 57 69 / 40 100 70 50 60 AUSTIN BERGSTROM INTL AIRPORT 82 62 76 57 69 / 40 100 70 50 60 NEW BRAUNFELS MUNI AIRPORT 83 62 78 57 70 / 30 100 60 50 60 BURNET MUNI AIRPORT 80 59 73 55 66 / 50 100 60 40 60 DEL RIO INTL AIRPORT 88 58 75 54 68 / 40 80 40 40 60 GEORGETOWN MUNI AIRPORT 82 62 74 57 67 / 50 100 70 50 60 HONDO MUNI AIRPORT 84 59 77 55 70 / 20 100 40 30 60 SAN MARCOS MUNI AIRPORT 81 62 77 57 69 / 30 100 70 50 60 LA GRANGE - FAYETTE REGIONAL 81 65 77 59 71 / 40 100 80 70 50 SAN ANTONIO INTL AIRPORT 81 62 77 58 69 / 20 100 50 40 60 STINSON MUNI AIRPORT 84 63 79 58 71 / 20 100 50 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...LH SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 8, 5:20 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 PM CST TUE MAR 8 2016 TXZ171>173-183>194-202>209-217>225-228-092330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND RIO GRANDE RIVER THIS EVENING...THEN MOVE ACROSS SOUTH CENTRAL TEXAS THROUGH EARLY TOMORROW MORNING. THE PRIMARY SEVERE THREATS ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO TORNADOES ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED POCKET OR TWO OF UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE SOME FLOODING IN URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY HAVE FASTER RUNOFF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TB3
In the hours before
Local storm report, Mar 8, 3:59 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL COMSTOCK 29.68N 101.17W
03/08/2016 E0.70 INCH VAL VERDE TX OTHER FEDERAL
&&
EVENT NUMBER EWX1600030
SBSLocal storm report, Mar 8, 4:08 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL COMSTOCK 29.68N 101.17W
03/08/2016 E1.00 INCH VAL VERDE TX PUBLIC
&&
EVENT NUMBER EWX1600031
SBSSpecial weather statement, Mar 8, 4:14 PM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 PM CST TUE MAR 8 2016
TXZ183-082315-
VAL VERDE TX-
414 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 515 PM CST...
AT 414 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF COMSTOCK...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEVILS RIVER STATE NATURAL AREA AND BAKERS CROSSING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2985 10094 2976 10116 2981 10124 3011 10117
3024 10077 3007 10073
TIME...MOT...LOC 2214Z 210DEG 14KT 2982 10118
MOSpecial weather statement, Mar 8, 6:21 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CST TUE MAR 8 2016
TXZ218-228-090115-
DIMMIT TX-ZAVALA TX-
621 PM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DIMMIT AND SOUTH CENTRAL
ZAVALA COUNTIES UNTIL 715 PM CST...
AT 621 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF GILSON GROVES...OR 12 MILES SOUTH OF CARRIZO
SPRINGS...MOVING NORTH AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...BRUNDAGE...CARRIZO HILL...LOMA VISTA AND LAS COLONIAS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2855 10012 2881 9959 2843 9964 2820 10008
2820 10011
TIME...MOT...LOC 0021Z 195DEG 18KT 2834 9988
MOSpecial weather statement, Mar 8, 6:46 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 646 PM CST TUE MAR 8 2016 TXZ203-218-228-090145- DIMMIT TX-ZAVALA TX-UVALDE TX- 646 PM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DIMMIT...SOUTHERN UVALDE AND CENTRAL ZAVALA COUNTIES UNTIL 745 PM CST... AT 646 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAS COLONIAS...OR OVER CRYSTAL CITY...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BATESVILLE...LA PRYOR...CHULA VISTA-RIVER SPUR...WINTER HAVEN...WASHER...UVALDE ESTATES...CARRIZO HILL... LAS COLONIAS AND BRUNDAGE. LAT...LON 2918 10000 2924 9941 2858 9970 2841 9994 TIME...MOT...LOC 0046Z 181DEG 25KT 2871 9980 MO
Local storm report, Mar 8, 7:07 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL CARRIZO SPRINGS 28.53N 99.86W
03/08/2016 E0.50 INCH DIMMIT TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1600032
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | EWX | Dimmit | 54 min |
| Mar 8, 6:46 PM CST | Special Weather Statement | EWX | Zavala | 59 min |
| Mar 8, 6:59 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| Mar 8, 7:16 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 59 min |
| Mar 8, 7:41 PM CST | Severe Thunderstorm Warning | EWX | Frio, Zavala | 64 min |
| Mar 8, 7:56 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 79 min |
| Mar 8, 8:01 PM CST | Tornado Warning | EWX | Uvalde | 44 min |
| Mar 8, 8:04 PM CST | Special Weather Statement | EWX | Kinney | 56 min |
| Mar 8, 8:12 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 48 min |
| Mar 8, 8:32 PM CST | Special Weather Statement | EWX | Gillespie | 58 min |
| Mar 8, 8:33 PM CST | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Mar 8, 8:45 PM CST | Special Weather Statement | EWX | Zavala | 60 min |
| Mar 8, 8:48 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 72 min |
| Mar 8, 8:50 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 70 min |
| Mar 8, 9:04 PM CST | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Mar 8, 9:07 PM CST | Severe Thunderstorm Warning | EWX | Frio | 53 min |
| Mar 8, 9:19 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Mar 8, 9:31 PM CST | Tornado Warning | EWX | Dimmit | 17 min |
| Mar 8, 9:35 PM CST | Severe Thunderstorm Warning | EWX | Burnet, Llano | 32 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | EWX | Frio | 60 min |
| Mar 8, 10:37 PM CST | Tornado Warning | EWX | Frio, Medina | 33 min |
| Mar 8, 10:40 PM CST | Special Weather Statement | EWX | Frio | 65 min |
| Mar 8, 10:46 PM CST | Special Weather Statement | EWX | Bandera | 59 min |
| Mar 8, 10:48 PM CST | Special Weather Statement | EWX | Medina | 27 min |
| Mar 8, 11:14 PM CST | Special Weather Statement | EWX | Atascosa | 61 min |
| Mar 8, 11:21 PM CST | Special Weather Statement | EWX | Kendall | 39 min |
| Mar 8, 11:39 PM CST | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 8, 11:51 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 54 min |
| Mar 8, 11:56 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 41 min |
| Mar 9, 12:20 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 28 min |
| Mar 9, 12:29 AM CST | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| Mar 9, 12:33 AM CST | Special Weather Statement | EWX | Travis | 42 min |
| Mar 9, 12:36 AM CST | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 9 more | 7 hr |
| Mar 9, 12:36 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 39 min |
| Mar 9, 1:02 AM CST | Special Weather Statement | EWX | Comal, Hays | 43 min |
| Mar 9, 1:14 AM CST | Special Weather Statement | EWX | Bexar | 46 min |
| Mar 9, 1:24 AM CST | Special Weather Statement | EWX | Williamson | 51 min |
| Mar 9, 1:30 AM CST | Special Weather Statement | EWX | Gonzales | 60 min |
| Mar 9, 1:43 AM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Mar 9, 1:52 AM CST | Special Weather Statement | EWX | Bastrop | 38 min |
| Mar 9, 1:53 AM CST | Special Weather Statement | EWX | Comal | 37 min |
| Mar 9, 3:24 AM CST | Special Weather Statement | EWX | Lavaca | 36 min |
| Mar 9, 4:45 AM CST | Special Weather Statement | EWX | Frio | 30 min |
| Mar 9, 9:20 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 115 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | EWX | Lavaca | 51 min |
| Mar 9, 9:34 AM CST | Special Weather Statement | EWX | Karnes | 26 min |
| Mar 9, 1:49 PM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 116 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.